# SDR SWAA2014061028888

- Difficulty date: June 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 67,584 hours, 56,275 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 8112410
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER LOST PRESSURIZATION AT FL360, EMER DESCENT.  SYS WORKED IN STANDBY, NORMAL.  R & R CABIN PRESS CONTROLLER, RT ENG PRE COOLER CONTROL VLV & AFT OUTFLOW VLV IAW MM.
